I am 32 and I had Botox for the horizontal lines on my forehead and frown lines 1 week ago. While my frown lines are perfect, and my forehead is smooth as a baby's, my eyebrows have dropped significantly.
I told the physician (who is a family member making this a delicate issue)that I only wanted the top creases of my forehead done. I was told that I would have complete movement of my brows. Every day since the treatment my eyebrows drop more and more, I thought after day 3 they would stabalise, but they have not, and I am worried that they will continue to drop to a point that is grotesque. Also, I cannot move my forehead at all. Only the tiniest movement, which even as I type seems to be diminishing. I have also had terrible headaches, and trouble seeing out of my left eye.
Since I am slightly neurotic and a 1st time user maybe this is all perfectly normal, and I am just overly sensitive? Luckily, I have large eyes and I have a large palate between my lid and brows. All in all, no one seems to notice any difference whatsoever, and I suppose I look ok.
I worry that the Botox may not wear off, or I will be left with lower eyebrows, since some studies show that Botox can actually reverse some creases.
Some facts about the procedure and effects:
1. I was given 55mgs of Botox. 8 for my mouth and the remaining 45 (or so) for my forehead.
2. the forehead was injected in 5 pints along the hairline, at my temples, between my eyebrows, over the base of my brows and the arch of my brows.
3. On the left side of my forehead, something was hit that caused bleeding and later a large bruise. At first this seemed to explain why the left eyebrow was lower, but now both eyebrows are relatively the same.
4. I would estimate my brows have dropped 1/2 to 3/4 of an inch (no exaggeration).
The bad: Eyebrow droop, headaches, strained vision out of left eye, no movement of forehead. The good: smooth forehead, no more frown lines, great doctor. I am concerned about the effects of this treatment over time.
Updated on Jan 5, 2010
I am in my 30s, and was given approximately 45units injected in my forehead. I had several horizontal lines on my forehead, I was injected in 5 points along the hairline and 5 points along the brow (1 in-between, 1 along the base, arch and temples). My eyebrows have dropped, I have headaches and I can't move my forehead at all. I believe I was given MUCH to much, and in too many places along my brow. WHEN will this go away, if EVER? Will it take longer since I was given 45 units instead of 15?